# SDR FDEA201510253349

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOOR CURVED SEAT TRACK AT BS 1887 - 1994, X= -107 FOUND CORROSION.  SEAT TRACK REPAIRED   BY SECTIONAL SEAT TRACK SEGMENT REPLACEMENT FROM STA 1771 TO STA.2007 X = -107 PER   SRM 53-00-52-2R FIGURE 201 REPAIR #6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
